Turn on thread page Beta
    • #1
    • Thread Starter
    #1

    I am going to go and see the GP about this, but its just puzzling me as to what it could be so I thought I would ask to see if anyone else had experienced it?

    I often feel very tired no matter how much I sleep, especially in the mornings where I feel very dizzy after waking, so much so that I fell into my wardrobe this morning (and no I wasnt hungover :p:)

    My periods are completely all over the place, they changed about 3 months ago, I used to be every 4 weeks fairly heavy but consistent. Now I have a period for 2 days every 3 weeks or sometimes every 2.

    My moods (although I keep it concealed and just pretend to be positive all the time) I have noticed are more variable.

    And sometimes I have very sharp stabbing pains 20 minutes after eating.

    I dont know whether these are related or coincidence? Aimed at especially med students, what sort of thing could this be? I am going to the doctors, but I cant figure out whether those things are related or not....
    Offline

    15
    ReputationRep:
    anaemia???

    i dunno we're not medically trained but it sounds very much like it
    Offline

    1
    ReputationRep:
    Are you on the pill?

    They sometimes cause havoc with periods and such.

    As does a poor diet or stress. Your GP will be more helpful than medical students, that much is for sure .
    Offline

    2
    ReputationRep:
    (Original post by Anonymous)
    I am going to go and see the GP about this, but its just puzzling me as to what it could be so I thought I would ask to see if anyone else had experienced it?

    I often feel very tired no matter how much I sleep, especially in the mornings where I feel very dizzy after waking, so much so that I fell into my wardrobe this morning (and no I wasnt hungover :p:)

    My periods are completely all over the place, they changed about 3 months ago, I used to be every 4 weeks fairly heavy but consistent. Now I have a period for 2 days every 3 weeks or sometimes every 2.

    My moods (although I keep it concealed and just pretend to be positive all the time) I have noticed are more variable.

    And sometimes I have very sharp stabbing pains 20 minutes after eating.

    I dont know whether these are related or coincidence? Aimed at especially med students, what sort of thing could this be? I am going to the doctors, but I cant figure out whether those things are related or not....
    OMG i swear these are all the symptoms i have , & i did go to the doctor about it & ive recently lots os tests because i also fainted twice & had a epeleptic fit (Even though i dont have epelepsy) im getting the results back soon so im hoping its nothing bad
    • #1
    • Thread Starter
    #1

    No im not on the pill.

    But I always feel so very tired- I cant figure out why periods have changed so?
    Also the fact that I have stabbing pains in my lower abdomen after eating is slightly odd?
    Offline

    0
    ReputationRep:
    Have you been eating poorly? If you postpone eating for a while, when you do eat you are likely to experience stomach pains. Iron deficiency (possibly from a poor diet) is the cause of anaemia, which makes people tired.
    This website may be useful, http://www.netdoctor.co.uk/diseases/...naemiairon.htm, but if symptoms persist it's important to see your doctor.
    Of course the symptoms you described may not be linked atall but you should definitely pay a visit to your GP, if just to put your mind at ease.
    Hope you're alright
    Offline

    17
    ReputationRep:
    I think its best to wait for the dr. we really wont be able to diagnose over a forum. I could be a variety of different things.
    • #1
    • Thread Starter
    #1

    Also, I have noticed my appetite has increased quite significantly. And Im not really putting weight on? Dont know whether thats relevant..
    Offline

    14
    ReputationRep:
    Stab in the dark but Diabetes?
    Offline

    2
    ReputationRep:
    (Original post by Anonymous)
    Aimed at especially med students, what sort of thing could this be? I am going to the doctors, but I cant figure out whether those things are related or not....
    No me student worth their salt will ever try to diagnose anyone over the internet, nor will any doctor. Go see you GP if your worried, no one who gives you any form of diagnosis knows what they are talking about!
    Offline

    1
    ReputationRep:
    (Original post by Anonymous)
    Also, I have noticed my appetite has increased quite significantly. And Im not really putting weight on? Dont know whether thats relevant..
    You could also be pregnant. See? This is pointless.

    I'm telling you - as lots of people have suggested already (myself included) just go and see your GP. To help anyone, a doctor needs a detailed history about you and an idea of what symptoms began when. Since none of us have any right to that information, you're better off getting an accurate diagnosis from someone who knows more than we do.
    Offline

    12
    ReputationRep:
    Sounds like it could be endometriosis, they thought i had that a while back, thankfully tests came back negative
    Offline

    0
    ReputationRep:
    The pains after eating could be a symptom of Coeliac Disease, which I have. It's basically when your body is completely intolerant of gluten (found in wheat, barley, oats and rye), ie if a coeliac person eats gluten, it plays havoc with their digestive system. (fun times!) The tiredness and irregular periods are something I get too, I've been diagnosed as anaemic, I'm not sure if that's specifically linked to being Coeliac. But anyway I'm not an expert at all so don't take my word for it, but I'd say it's something to consider. Maybe try keeping a food diary - see if you get pains/worse pains after eating certain things?
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: November 13, 2008
Poll
Which accompaniment is best?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.